# SDR 2004UALA00460

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM CORRODED AT STA 324 AT RT CUSP.  MAJOR REPAIR ACCOMPLISHED.  CORROSION CAUSED FROM WET AREA OF GALLEY.  FLOORBEAM REPAIR ACCOMPLISHED.
